Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 8 found articles
 
 
  Bounded integrated processes and unit root tests
 
 
Title: Bounded integrated processes and unit root tests
Author: Cavaliere, Giuseppe
Appeared in: Statistical methods & applications
Paging: Volume 11 (2002) nr. 1 pages 41-69
Year: 2002
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 8 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands